RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ben Fraj, N

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:44
Abstract pages:4163
Full texts:180
References:91
E-mail:

http://www.mathnet.ru/eng/person53888
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. N. Ben Fraj, M. Boujelbene, “Cohomology of $\mathfrak {osp}(2|2)$ Acting on Spaces of Linear Differential Operators on the Superspace $\mathbb{R}^{1|2}$”, Mat. Zametki, 92:3 (2012),  331–342  mathnet  mathscinet  zmath  elib; Math. Notes, 92:3 (2012), 302–311  isi  scopus
2010
2. N. Ben Fraj, S. Omri, “Deforming the Lie superalgebra of contact vector fields on $S^{1|2}$ inside the Lie superalgebra of pseudodifferential operators on $S^{1|2}$”, TMF, 163:2 (2010),  258–276  mathnet; Theoret. and Math. Phys., 163:2 (2010), 618–633  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020